Equate Extra-Strength Acetaminophen Caplets, 500 mg, 100-Count:Pain reliever/fever reducerAlso relieves toothaches, muscle aches and other symptomsCompare to extra-strength Tylenol caplets active ingredientLasts up to 6 hours
Active Ingredient (In Each Tablet): Acetaminophen 500 Mg; Purpose Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax,* Croscarmellose Sodium,* Hypromellose, Polyethylene Glycol, Povidone, Sodium Metabisulfite,* Sodium Starch Glycolate*, Starch, Stearic Acid. *Contains One Or More Of These Ingredients.
Always refer to the actual package for the most accurate information